Alert archive / Ohio / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Wilmington, OH

June 9, 2009Highland County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 9, 2009, 4:43 PM EDT for Highland County, Ohio. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 4:43 PM EDT (20:43 UTC)
Expired
Jun 9, 2009, 6:03 PM EDT
In force
80 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Highland County, OH

The radar

The Cincinnati radar (KILN), 38 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:03 PM EDTFLASH FLOODNew Market, OHWATER WAS RUSHING ALONG NEW MARKET ROAD NEAR STATE ROUTE 62. PART OF THE ROAD WAS ERODED AWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2338 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 092043
FFWILN
OHC071-092345-
/O.NEW.KILN.FF.W.0003.090609T2043Z-090609T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 745 PM EDT.

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS SOUTHWEST 
HIGHLAND COUNTY...NEAR AND WEST OF ROUTE 62. RADAR ESTIMATED AS MUCH 
AS 2.5 INCHES HAS FALLEN SINCE 330 PM. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  1 TO 2 INCHES POSSIBLE THROUGH 745 PM EDT. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...MOWRYSTOWN...
NEW MARKET AND STATE ROUTE 136 AT US ROUTE 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3915 8363 3905 8362 3902 8373 3902 8379
      3914 8379

$$
2 follow-up statements
000 
WGUS71 KILN 092107
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT TUE JUN 9 2009

OHC071-092345-
/O.CON.KILN.FF.W.0003.000000T0000Z-090609T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND OH-
507 PM EDT TUE JUN 9 2009

...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN HIGHLAND COUNTY UNTIL
745 PM EDT...

AT 503 PM EDT...THE HIGHLAND COUNTY ENGINEERS OFFICE REPORTED HIGH 
WATER ALONG NEW MARKET ROAD NEAR STATE ROUTE 62. THE HEAVIEST 
RAINFALL WAS SOUTH OF THIS AREA...SO ADDITIONAL ROAD FLOODING IS 
LIKELY. 

ADDITIONAL RAINFALL OF UP TO AN INCH IS POSSIBLE ACROSS SOUTHERN 
HIGHLAND COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE 
FLASH FLOODING TO CONTINUE TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...MOWRYSTOWN...
NEW MARKET AND STATE ROUTE 136 AT US ROUTE 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3915 8363 3905 8362 3902 8373 3902 8379
      3914 8379

$$
000 
WGUS71 KILN 092203
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT TUE JUN 9 2009

OHC071-092211-
/O.CAN.KILN.FF.W.0003.000000T0000Z-090609T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND OH-
603 PM EDT TUE JUN 9 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN HIGHLAND
COUNTY HAS BEEN CANCELLED...

THUNDERSTORMS HAVE ENDED ACROSS THE WARNED AREA...ENDING ANY 
ADDITIONAL THREAT OF FLOODING.

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING 
TO RECEDE...ALSO ENDING THE FLOOD THREAT. 

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3915 8363 3905 8362 3902 8373 3902 8379
      3914 8379

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 4:40 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 9, 4:40 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT TUE JUN 9 2009

.SYNOPSIS...
A SLOW-MOVING COLD FRONT WILL STALL NEAR THE OHIO RIVER
TONIGHT...THEN LIFT INTO NORTHERN OHIO ON WEDNESDAY AS LOW
PRESSURE APPROACHES FROM THE WEST. THE FRONT WILL REMAIN DRAPED
ACROSS THE OHIO VALLEY THROUGH THURSDAY...WHEN ANOTHER LOW WILL
TRACK ACROSS THE REGION.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FRONTAL BOUNDARY CURRENTLY NEAR A LOGAN-HILLSBORO-CINCINNATI
LINE...AND IS SHOWING SIGNS OF SLOWING DOWN IN ITS SOUTHWARD
PROGRESSION THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED ALONG THE FRONT ACROSS SOUTHEASTERN PORTIONS OF THE
CWA...WHERE CAPE IS APPROACHING 3000-3500 J/KG. THIS IS ALLOWING
FOR SEVERE HAIL IN THESE STORMS WITH REPORTS OF HAIL UP TO AN INCH
AND A HALF IN DIAMETER. SINCE FORCING IS PRIMARILY COMING FROM
LOW-LEVEL FRONTAL CONVERGENCE...CONVECTIVE TRENDS SHOULD DIE DOWN
LATER THIS EVENING AS BOUNDARY LAYER INSTBY IS LOST.

EXPECT MOSTLY CLEAR CONDITIONS OVERNIGHT ONCE EVENING CONVECTION
SUBSIDES. HIGH AND MID CLOUDS WILL INCREASE FROM THE WEST
LATE...SPREADING AHEAD OF A CONVECTIVE COMPLEX OVER MISSOURI.
MODELS CONTINUE TO FORECAST ANOTHER CONVECTIVE COMPLEX DEVELOPING
ACROSS IA/MO/IL LATER TONIGHT...IN RESPONSE TO A DEVELOPING LOW
LEVEL JET ACROSS THAT AREA. PRECIP ASSOCIATED WITH THIS COMPLEX
MAY APPROACH FAR WESTERN PORTIONS OF THE CWA VERY LATE
TONIGHT...THOUGH EXPECT MOST OF IT TO HOLD OFF UNTIL AFTER
SUNRISE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
FRONT WILL LIFT INTO THE FAR NORTHERN CWA ON WEDS...AS SFC LOW
DEVELOPS TO THE WEST. CONVECTIVE CLUSTER MOVING IN FROM THE WEST
WILL LIKELY INCREASE IN COVERAGE AND INTENSITY THROUGH THE EARLY
AFTERNOON AS IT MOVES INTO A DESTABILIZING AIRMASS OVER OHIO.
THOUGH INSTBY WILL BE WEAKER...INCREASING LOW AND MID-LEVEL SHEAR
WILL STILL FAVOR SCATTERED SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS. SFC LOW WILL MOVE INTO NORTHERN OHIO TOMORROW
EVENING...BRINGING THE FRONT BACK SOUTH INTO SOUTHERN OHIO LATE.
SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE TOMORROW
NIGHT...ESPECIALLY ACROSS THE SOUTHERN CWA...AS UPPER DISTURBANCES
CONTINUE TO INTERACT WITH THE FRONT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ACTIVE WX FOR BEGINNING OF THE PERIOD AS FRNTL BNDRY REMAINS DRAPED
ACRS OH VLY. EXPECT GOOD CHANCE FOR RAIN AND EMBEDDED TSTMS THURS AS
SFC WAVE MOVES ALONG BNDRY INTO REGION. SAW NO REASON TO DEVIATE
FROM LKLY POPS AS MODEL CONSENSUS FAVORING POTENTIALLY ANOTHER
CONVECTIVE COMPLEX MOVING THRU DURING THE COURSE OF THE DAY. IN WAKE
OF THE SFC LO PASSING BY...FRNTL BNDRY WILL SLOWLY SAG SOUTH OF THE
OHIO RIVER AS UPR TROF DROPS INTO GRT LKS. WILL ALLOW FOR POPS TO
SLOWLY DIMINISH FROM NORTH TO SOUTH ACRS FCST AREA INTO FRI. LOW
CONFIDENCE IN REMAINDER OF FCST AS LOCATION OF THE BNDRY WILL BE KEY
TO ADDL PCPN CHANCES THRU THE WEEKEND. APPEARS BNDRY WILL PUSH FAR
ENUF SOUTH BY LATER ON FRI AFTN INTO SAT TO ALLOW FOR WEAK SFC HI TO
BRIEFLY MAKE AN APPEARANCE OVER FCST AREA.

EXPANDING RIDGE OVER CNTRL PLAINS WILL HELP PUSH BNDRY BACK NORTH
LATE SAT INTO SUN WITH POSSIBILITY AT ADDL SCT CONVECTIVE ACTIVITY
FOR OH VLY. HAVE PLACED SILENT 20 POPS IN FOR SAT NIGHT. SLIGHTLY
BETTER CHANCES FOR PCPN SUNDAY ARE JUSTIFIED AS ANOTHER SFC LO
TRACKING ALONG BNDRY WILL LIKELY SWING A CONVECTIVE COMPLEX ALONG
BNDRY SOMEWHERE THRU OH/TN VLYS. REGION REMAINS IN ZONAL/NW FLO
PATTERN FOR ERLY NEXT WEEK IN BTWN AFOREMENTIONED RIDGE OVER CNTRL
CONUS AND SHARP UPR TROF DROPPING THRU NEW ENGLAND. PRESENCE OF
STUBBORN BNDRY OFF TO SOUTH/WEST OF FCST AREA WILL REMAIN CLOSE ENUF
TO CONSIDER DAILY CHANCES FOR A FEW TSTMS THRU THE END OF THE
EXTENDED. KEPT TEMPS NEAR AVG THRU THE PERIOD...WITH AFTN HIGHS IN
THE 70S AND L80S AND LARGELY DEPENDENT ON CLOUDS/PCPN.  LOWS WILL
GENERALLY RANGE FROM THE M50S TO THE L60S THRU THE PERIOD.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A FEW CELLS HAVE DEVELOPED AHEAD OF BOUNDARY ACROSS SOUTHERN
PORTIONS OF FA EARLY THIS AFTERNOON. EXPECT TO SEE ACTIVITY BECOME
MORE SCATTERED AS WE CONTINUE TO DESTABILIZE THROUGH MID
AFTERNOON. RIGHT NOW IT LOOKS LIKE BEST CHANCE OF PCPN WILL BE TO
THE SOUTH AND EAST OF THE TAF SITES SO WILL KEEP THE TAFS DRY AND
JUST GO WITH A CB THROUGH MID TO LATE AFTERNOON. DIURNAL ACTIVITY
SHOULD TAPER OFF BY EARLY EVENING LEAVING MAINLY JUST HIGH CLOUDS
ACROSS THE REGION AS WE HEAD INTO THE OVERNIGHT HOURS. FOCUS THEN
SHIFTS TO THE POSSIBILITY OF AN MCS AFFECTING THE AREA LATE IN THE
TAF PERIOD. THE 12Z GFS APPEARS TO HAVE A BETTER HANDLE ON CURRENT
MCS MOVING ACROSS KANSAS AND INTO MISSOURI. THE GFS IS FASTER
THAN THE NAM BRINGING MCS INTO OUR AREA LATE TONIGHT SO WILL LEAN
THAT WAY...ALLOWING FOR A CB AT ALL OF THE TAFS WEDNESDAY MORNING.

OUTLOOK...MVFR CONDITIONS ARE POSSIBLE IN THUNDERSTORMS THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...RYAN
AVIATION...JGL
Hazardous weather outlook, Jun 9, 4:07 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
407 PM EDT TUE JUN 9 2009

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>072-102015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
407 PM EDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ON WEDNESDAY.
INSTABILITY WILL NOT BE AS STRONG AS TUESDAY...BUT WIND FIELDS
WILL BE MORE FAVORABLE. THERE WILL BE THE POTENTIAL FOR SEVERE
THUNDERSTORMS...PRIMARILY WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

INZ075-080-KYZ089>100-OHZ073-074-077>082-088-102015-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
407 PM EDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK COLD FRONT
ACROSS SOUTHERN OHIO. A FEW OF THESE STORMS MAY BECOME
SEVERE THIS EVENING...WITH WINDS UP TO 60 MPH AND HAIL UP TO THE
SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ON WEDNESDAY.
INSTABILITY WILL NOT BE AS STRONG AS TUESDAY...BUT WIND FIELDS
WILL BE MORE FAVORABLE. THUS ONCE AGAIN THERE WILL BE THE
POTENTIAL FOR SEVERE THUNDERSTORMS...PRIMARILY WEDNESDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 9, 3:24 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             KINCAID SPRINGS         39.10N 83.27W
06/09/2009  E1.00 INCH       PIKE               OH   PUBLIC

            REPORTED IN LATHAM.

0320 PM     HAIL             KINCAID SPRINGS         39.10N 83.27W
06/09/2009  E1.00 INCH       PIKE               OH   PUBLIC

            REPORTED IN LATHAM.

&&

HATZOS
Local storm report, Jun 9, 3:42 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             KINCAID SPRINGS         39.10N 83.27W
06/09/2009  E1.50 INCH       PIKE               OH   PUBLIC

            REPORTED IN LATHAM.

&&

HATZOS
Local storm report, Jun 9, 3:58 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             2 NNW MOORESVILLE       39.36N 82.87W
06/09/2009  E0.75 INCH       ROSS               OH   PUBLIC

&&

HATZOS
Local storm report, Jun 9, 4:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             4 SSW NEW MARKET        39.08N 83.70W
06/09/2009  E1.00 INCH       HIGHLAND           OH   PUBLIC

&&

HATZOS
Local storm report, Jun 9, 4:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             4 N CHILLICOTHE         39.39N 82.99W
06/09/2009  E1.25 INCH       ROSS               OH   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:59 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer46 min
Jun 9, 2:31 AM EDTSevere Thunderstorm WarningILNDarke29 min
Jun 9, 2:58 AM EDTSevere Thunderstorm WarningILNDarke47 min
Jun 9, 3:50 AM EDTSevere Thunderstorm WarningILNPreble25 min
Jun 9, 4:52 AM EDTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Jun 9, 4:57 AM EDTSevere Thunderstorm WarningILNMontgomery48 min
Jun 9, 5:34 AM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren41 min
Jun 9, 5:57 AM EDTSevere Thunderstorm WarningILNClinton, Warren48 min
Jun 9, 7:13 AM EDTSevere Thunderstorm WarningILNLicking17 min
Jun 9, 2:44 PM EDTSevere Thunderstorm WarningILNPike46 min
Jun 9, 3:16 PM EDTSevere Thunderstorm WarningILNHocking, Ross44 min
Jun 9, 3:23 PM EDTSevere Thunderstorm WarningILNPike37 min
Jun 9, 3:46 PM EDTAreal Flood AdvisoryILNPike78 min
Jun 9, 3:53 PM EDTSevere Thunderstorm WarningILNHighland52 min
Jun 9, 4:10 PM EDTSevere Thunderstorm WarningILNHocking, Ross50 min
Jun 9, 4:22 PM EDTAreal Flood AdvisoryILNHighland23 min
Jun 9, 4:33 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland42 min
Jun 9, 4:43 PM EDTAreal Flood AdvisoryILNRoss47 min

Nearby

Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.